Certain properties of the spectrum of a non-selfadjoint differential operator of the second order
Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 27-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_1_a5,
author = {M. I. Serov},
title = {Certain properties of the spectrum of a non-selfadjoint differential operator of the second order},
journal = {Doklady Akademii Nauk},
pages = {27--29},
year = {1960},
volume = {131},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a5/}
}
M. I. Serov. Certain properties of the spectrum of a non-selfadjoint differential operator of the second order. Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 27-29. http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a5/